Results 1 to 7 of 7
Suboxone...Euphoria?
  1. #1
    santiken is offline New Member
    Join Date
    Jul 2005
    Location
    .
    Posts
    15

    Default Suboxone...Euphoria?

    My addiction at its peak consisted of 20-26 tramadol 50 mgs, 5-10 Hydrochodone per day over the last year. I had tried to quit before but it was extremely painful. I would go off the Trammies and detox with the Hydros, then go off the Hydros and detox with the Trammies. It was insane. Anyway, I did make it 20 days once cold turkey in the infancy of my addiction. I just could not do it on my own and tried a variety of techniques. I finally threw in the towel and went to detox where they put me on a Methadone taper over 6 days. This completely eliminated my withdrawals, but I was also quite high from the Methadone. In detox, everyone was commenting on the effectiveness of Suboxone, so I had it in my mind that I would try it when I was released. When I got out, I found a Dr. that was certified to prescribe it (Finding a certified Suboxone Doc, and getting the meds quickly was not an easy task where I live!). I was 3 days without Methadone, or anything else and felt horrible...back in withdrawals. I got my script and took my first dose by splitting in half an 8 mg tablet and letting it dissolve under my tongue. After about 50 minutes, I began to feel dizzy and somewhat buzzed and felt my withdrawals go away. I finally got some energy back. My question is "Why would it get me high???". I don't want to go from one drug to another. I just want to quit all pills. It was my understanding that Suboxone would 1.) cut cravings for opioids. 2.) Stop withdrawals... . I did not know that it also produces a "High", or euphoria, which has me concerned.

    For anyone who has experience with Suboxone, is this a common side effect? How did you react to the euphoria? Does it go away after a period of time?

    Thanks

  2. #2
    TexasTootsie is offline New Member
    Join Date
    Jul 2007
    Location
    Austin TX
    Posts
    11

    Default

    Hi Santiken, I'm about to go into a 5-7 day detox myself. My habit is a bit over the top - 30 Norcos a day (that's 10mg Hydro) and I think they will be putting me on Suboxone as a way to eliminate withdrawals.

    I don't know anything about the pill, yet, but I plan to take my laptop to detox with me so I can stay on this site for support. I think I'll need it!! And I'll reply to you when I do have an experience with it. But I wanted to ask you about the Methadone. Was that really a good drug to keep the withdrawals at bay? I have a feeling I'll need the strongest one they have!! .

    Also, you can browse around the website www.epharmacywatch.com, it's a site for people who buy painkillers online and there are A LOT of discussions about suboxone and these people are pretty heavy duty into whatever they're into, so that may be of some help to you. Good Luck! Hope to hear from you while I'm in detox!

  3. #3
    Join Date
    Jul 2007
    Posts
    4

    Default The Suboxone "HIgh"

    The Suboxone is still a type of opiod, however, you cannot keep taking more suboxone and get higher. It has a ceiling, above 32 mg., you cannot acheive any more of a buzz. I am taking 3 - 4 mg, which is 3 halves of the 8's a day. I actually took 3/4 of an 8mg just to get me out of the chair today, so i need to call my doc and tell him that a half aint doin the job. I also am giving them to my husband, we are going to try to stop just on my script alone, right or wrong, we couldnt afford and appt for both of us, $250 a person, $75 for follow ups. I was taking anywhere between 15 to 20 10/325 mg. oxycodone, percocet. The info they gave me on Suboxone explained how it works. It doesnt attach to the same receptors as the other opiods so when you wean down, which can be only after a month, you will not go through withdraw, I guess there is a minimal amount but from what I have HEARD it is nothing like the crazy legs, chills with sweats and the runs and pains and depression. I have spent over 50 thousand dollars in 3 years on percocets and i have to do this, i have to stop. I lost all of my retirement, that was 25 40 thousand alone, so i guess i really spent alot more than i thought about, i had to cash it out to pay off the loan i took out to pay off my bills that i didnt pay because of the pills. Then i finally lost the best job of my life, at least it seems like that right now. ANYWAY, just give them a chance and work with your doctor and be honest and ask questions. It better than what you were doing right?

  4. #4
    Join Date
    Jul 2007
    Posts
    4

    Default to texas tootsie, dont go to methadone!

    I was taking close to what you have been taking and Suboxone works just fine. Do not go the methadone route, my daughters boyfreinds mother has been on it 20 years and has tried so many times to get off of it. I have a girlfriend, well she was my dealer really, who's husband has been on methadone and he went to jail for 30 days and had to go through methadone withdraw and was still having symptoms after 30 days and went right back on it. One doctor i saw said he would rather a patient go get >>>>>> to come off of methadone. I hope that is enough info to make you feel more comfortabe using Suboxone. I am hoping this saves my life. I lost so much taking pills. I only would take the endocet oxycodone 10's or the endo 5's because they were the strongest brand next to the name brand and i would pay for them to full price. I finally lost my job because i would miss a day if i didnt think i could find pills, they always showed up and I always bought them all. I would neve have spent the money on anything else like i would drop hundreds on these frickin pills. Good luck to you. Today is my first day on Suboxone, under a docs care.

  5. #5
    Join Date
    Jul 2007
    Posts
    4

    Default santiken

    I think your dose may be too high for what you were taking, talk to your doctor. My doc said I should not feel like that. It should make you feel normal, i waited for 12 after i took my last perc to take the suboxone and i took 6 mg and didnt feel like that, i took ALOT of oxycodone (percocet) though.

  6. #6
    TexasTootsie is offline New Member
    Join Date
    Jul 2007
    Location
    Austin TX
    Posts
    11

    Default

    Hi Janet, thank you for the advice, this is all very good stuff. I'm starting to taper my hydro in anticipation of the upcoming detox. It's hard to do!!! I, like you, have lost thousands of dollars getting enough pills to support my habit and although we're trucking along ok, we no longer have any type of security blanket because of this. It's ridiculous, and if for no other reason than the money - I'm QUITTING! I think I will go the suboxone route if that is an option from my doctor. Methadone does sound a bit creepy and like exchanging one habit for another...that's not my intention. Thank you for your advice! Good luck on your detox and let me know how it goes!!!

  7. #7
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    You just have a very low tolerance and should lower the suboxone dose.
    Have you tried a rehab\detox????....Dave

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22